Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 02-16-2019, 01:58 PM   #11
cincidak
Veteran Member
 
cincidak's Avatar
cincidak has no updates.
 
Member Since: Apr 2016
Location: Ohio
Posts: 546
My Mood: Side effects from medications

2 yr Member
Default Re: Side effects from medications

If you had diabetes it would be for life. There is no golden bullet for mental illness. You can have moments of stability, but therapy like cognitive behavioral therapy helps us cope with and recognize triggers that set off our symptoms. Medications are needed to balance out the chemistry going on in our brains and gut.
cincidak is offline   Reply With Quote

advertisement
Old 02-16-2019, 02:04 PM   #12
cincidak
Veteran Member
 
cincidak's Avatar
cincidak has no updates.
 
Member Since: Apr 2016
Location: Ohio
Posts: 546
My Mood: Side effects from medications

2 yr Member
Default Re: Side effects from medications

You have a "faulty" body, for lack of a better term. If you were born parapalegic you would have to learn ways to cope. The whole world would see your difficulties in getting through a day. Mental illness is invisible to the public until we are in a unbalanced state. You may not always be sane in your thinking, I'm not, but hallucinations have many causes, it does not mean you are not currently sane.
cincidak is offline   Reply With Quote
"Thanks for this!" says:
Hugs from:
Old 02-16-2019, 11:43 PM   #13
Foreveryoung7
New Member
 
Foreveryoung7's Avatar
Foreveryoung7 has no updates.
 
Member Since: Feb 2019
Location: South Africa
Posts: 9
6 hugs
given
Default Re: Side effects from medications

Quote:
Originally Posted by cincidak View Post
They can only treat what they are aware of. You are not crazy. You were born with chemical Inbalances in your body that affect your mind and emotions. People who take psychotropic drugs like Lsd or certain strains of marijuana have hallucinations,both audible, visional, something physical, or scent. Chemistry is key. If you tell them your symptoms, then they can treat those symptoms. People think that those of us who suffer from mental illness are always insane, never stable. We both know that's not true. Do you have health insurance? Maybe you could get a genetic test done to see what medications might best treat your symptoms.

Thanks for that
I've never thought of that.... I didn't know they could do that... I would need to check with medical aid about that. Thanks x
Foreveryoung7 is offline   Reply With Quote
Old 02-17-2019, 02:34 AM   #14
possum220
Legendary
 
possum220's Avatar
possum220 has no updates.
 
Member Since: Jan 2009
Location: Uppa Gumtree West
Posts: 16,030 (SuperPoster!)
10 yr Member
4,300 hugs
given
PC PoohBah!
Default Re: Side effects from medications

Eye floaters that are not severe are normal and part of the aging process. Years ago I was on a medication Avapro (SSRI). Each morning when I woke up i would see grey snow. ??? It didn't hang around for long but it was a side affect. It went away when I stopped taking the medication.

Medications can do odd things and have a myriad of side effects. Some can increase our anxieties which can fool our brains and imaginations. Other meds can cause actual hallucinations. Please check back in with your doctor and talk about what is happening for you. Maybe another medication would be more suitable.
possum220 is offline   Reply With Quote
"Thanks for this!" says:
Hugs from:
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 01:33 PM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines